Riesz Theorems In 2-Inner Product Spaces

Harikrishnan, P K and Riyas, P and Ravindran, K T (2011) Riesz Theorems In 2-Inner Product Spaces. Novi Sad Journal of Mathematics, 41 (2). pp. 57-61. ISSN 1450-5444

NSJOM.PDF - Accepted Version

Download (94kB)
Official URL: http://www.emis.de/journals/NSJOM/


In this paper we describe the proof of 'Riesz Theorems' in 2-inner product spaces. The main result holds only for a b-linear functional but not for a bilinear functional.

Item Type: Article
Uncontrolled Keywords: Semi norm, Banach space, Topological vector space, locally convex topology
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 19 May 2012 11:23
Last Modified: 19 May 2012 11:23
URI: http://eprints.manipal.edu/id/eprint/76444

Actions (login required)

View Item View Item